Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 3

 
   

A New Proof of Extended Watson Summation Theorem

PP: 633-636
doi:10.18576/amis/120319
Author(s)
Sungtae Jun, Adem Kılıcman,
Abstract
In the theory of generalized hypergeometric series, classical Watson summation theorem play an important role. In 2010, Kim et al. have given two extensions of the classical Watson summation theorem. In this note, we aim to provide a new proof for one of the extended Watson summation formula for the series 4F3.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved